%0 Journal Article
	%A N.Subramanian and  U.K.Misra
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 35, 2009
	%T A New Class χ2 (M, A,) of the Double Difference Sequences of Fuzzy Numbers
	%U https://publications.waset.org/pdf/8161
	%V 35
	%X The aim of this paper is to introduce and study a new concept of strong double χ2 (M,A, Δ) of fuzzy numbers and also some properties of the resulting sequence spaces of fuzzy numbers were examined.

	%P 954 - 958